# SDR HEEA0012746

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Failed
- Location: Step
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR WON'T EXTEND OR RETRACT.
